| Model Number |
8400 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was returned for evaluation.Visual and functional tests were performed.The liquid crystal display (lcd) lens were cracked.The reported problem of "the monitor came in for not reading correct carbon dioxide was verified.The root cause of the reported issue was found to be out of calibration.A hi/lo calibration was performed to repair the device.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.
Event or Problem Description
It was reported that the device was not reading carbon dioxide correctly.No patient injury was reported.